IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1996 >
Volume 22 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/615

Title: Perturbations of Critical Values in Nonsmooth Critical Point Theory
Authors: Degiovanni, M.
Lancelotti, S.
Keywords: Nonsmooth Critical Point Theory
Perturbation Problems
Variational Convergence
Elliptic Variational Inequatilies
Issue Date: 1996
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 22, No 3, (1996), 427p-450p
Abstract: The perturbation of critical values for continuous functionals is studied. An application to eigenvalue problems for variational inequalities is provided.
Description: * Supported by Ministero dell’Università e della Ricerca Scientifica e Tecnologica (40% – 1993). ** Supported by Ministero dell’Università e della Ricerca Scientifica e Tecnologica (40% – 1993).
URI: http://hdl.handle.net/10525/615
ISSN: 1310-6600
Appears in Collections:Volume 22 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol22-num3-1996-p427-p450.pdf554.87 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback